Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 356350, 2 pages
http://dx.doi.org/10.1155/2014/356350
Editorial

Integrable Couplings: Generation, Hamiltonian Structures, Conservation Laws, and Applications

1College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China
2Department of Mathematics and Statistics, College of Arts and Sciences, University of South Florida, Tampa, FL, USA
3College of Science, University of Mining and Technology, Xuzhou, China

Received 6 November 2014; Accepted 6 November 2014; Published 24 December 2014

Copyright © 2014 Huanhe Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.